# SDR FDEA202107271870

- Difficulty date: July 27, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5711 · Wing Spar
- Part: Former
- Part number: ARB292014
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING LEADING EDGE XOS 1025 ACCESS PANEL FORMER FOUND CRACKED. RIGHT HAND WING LEADING EDGE XOS 1025 CRACKED FORMER REMOVED AND FABRICATED   FORMER PER DOUGLAS DRAWING ARB2920 - REVISION BB. INSTALLED FABRICATED FORMER AT   RIGHT HAND WING LEADING EDGE  XOS 1025 AS PER SRM 51-33-01-0G. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
